REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21342
Tytuł: Basic Properties of Determinants of Square Matrices over a Field
Autorzy: Pąk, Karol
Data wydania: 2007
Data dodania: 27-paź-2026
Wydawca: University of Białystok
Źródło: Formalized Mathematics, Volume 15, Issue 1, Pages 17-25
Abstrakt: In this paper I present basic properties of the determinant of square matrices over a field and selected properties of the sign of a permutation. First, I define the sign of a permutation by the requirement where p is any fixed permutation of a set with n elements. I prove that the sign of a product of two permutations is the same as the product of their signs and show the relation between signs and parity of permutations. Then I consider the determinant of a linear combination of lines, the determinant of a matrix with permutated lines and the determinant of a matrix with a repeated line. Finally, at the end I prove that the determinant of a product of two square matrices is equal to the product of their determinants.
Afiliacja: Institute of Computer Science, University of Białystok, Poland
URI: http://hdl.handle.net/11320/21342
DOI: 10.2478/v10037-007-0003-x
ISSN: 1426-2630
Typ Dokumentu: Article
metadata.dc.rights.uri: https://creativecommons.org/licenses/by-sa/4.0/
Właściciel praw: © 2008 Karol Pąk, published by University of Białystok
This work is licensed under the Creative Commons License.
Występuje w kolekcji(ach):Artykuły naukowe (WInf)
Formalized Mathematics, 2007, Volume 15, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
Basic_Properties_of_Determinants_of_Square_Matrices_over_a_Field1.pdf148,47 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons